# SDR SWAA2022050497142

- Difficulty date: April 5, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 38,917 hours, 23,567 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 632NB
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 632NB AT RT WING (1 EA) 2022-168859 / [01] REPLACED ACCESS PANEL 632NB AT RT WING IAW SRM 51-10-02-0G-0 THE INSTALLATION WILL BE COMPLETED WITH TTG8Q00B0DPK;[02] CORRECTED STEP 1 REPLACED ACCESS PANEL 632NB AT RT WING IAW SRM 51-10-02-0G-0 THE INSTALLATION IS DOCUMENT WITH TTG8Q00B0DPK;[03] COMPLETE TASK CERTIFIED
